# SDR MASA2009100300306

- Difficulty date: October 3, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N445YV
- Make and model: Dhav DHC8202
- Aircraft serial: 445
- Aircraft time: 31,160 hours, 29,923 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Control Unit
- Part number: 8006221
- Part serial: 0564
- Condition: Malfunctioned
- Location: Warning System
- Part time: 19,471 hours, 19,569 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ASH FLT 7115 DEN - RKS.  RTF DECLARED EMERGENCY FOR NR 2 ENGINE OIL PRESSURE WARNING.  MX R2 CONTROL UNIT WARNING.
